# SDR DALA2024112711258

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SEAT TRACK X=22 BTW STA Y=200-256 IN PASSENGER CABIN. SUMMARY OF NRC 00662: CORROSION LEVEL 2. SEAT TRACK RH X=22 STA Y=200 TO Y=266 WAS REPAIRED PER B717-200 SRM 53-20-52-2R REPAIR 5, 51-41-01-0G, AND 51-41-05-0G PAR 8. (LP #0679793)
